MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2816C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis conclusion: the reported type ib endoleak of the right limb was confirmed on the films provided; however the type ia endoleak could not be confirmed.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause.It most likely that the proximal endoleak was a type ia, but this could not be fully confirmed from the limited films available.Disease progression, as noted per the physician, with aneurysm morphology changes over the time of implant of the devices may have been a factor in the occurrence of the reported events.It is also possible that the aneurysmal right common iliac artery was being pressurized via the marginal distal seal.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft was implanted in a patient for the endovascular treatment of an 30mm iliac aortic aneurysm it was reported follow up ct identified a type ib endoleak with aneurysm growth in the internal iliac.Intervention was completed with coiling of the hypogastric artery and the limb was extended into the internal artery and the endoleak was resolved.It was reported that a type ia endoleak was also identified on the bifurcate graft on the same day of the intervention.Endoanchors were implanted at rao of 35 and lao on both sides of graft and the endoleak resolved.The physician believes that the graft was properly sized during the initial procedure during initial procedure and the cause of the type ia endoleak was due to progression of aneurysmal disease.Per physician the cause of the type ib endoleak was anatomy related where the aneurysm grew.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13891525
Report Number9612164-2022-01158
Device Sequence Number1713740
Product Code MIH
UDI-Device Identifier00613994991133
UDI-Public00613994991133
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2016
Device Model NumberETBF2816C166E
Device Catalogue NumberETBF2816C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale